# SDR DALA2016022001267

- Difficulty date: February 12, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE SKIN IS CRACKED AROUND FASTENER, BS 1155 JUST ABOVE LONGERON 2R NEAR VERTICAL STABILIZER REPAIRED RT AFT FUSELAGE SKIN CRACK BS 1155 ABOVE L2R AS MARKED IAW ER/A 542364-14, REV ORIGINAL. ASSOCIATED ER/A 54-236514 ADDED FOR AC 9552.
